# SDR USAA2009010790046

- Difficulty date: December 22, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6129499 - CORROSION ON FLOORBOARD PANEL NR 261FF, (L2 DOOR ENTRY).  REPLACED FLOORBOARD PANEL NR 261FF, (L2 DOOR ENTRY).
